# SDR LR7A2014062600740

- Difficulty date: July 11, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 8,212 hours, 5,035 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Warped
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL STRIKE INSPECTION, FOUND CABIN UNDERFLOOR FS797E-TO-FS817E LBL10 BULKHEAD LWR CAP WARPED.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 SRM CH51-60 AND 51-70. ORIGINATED ON LP 76869.
